# SDR SWAA2022080830997

- Difficulty date: July 19, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUBTHRESHOLD WEB HAS CORROSION AT BS807 RBL26 WL156 / [01] EVALUATED CORROSION ON SUBTHRESHOLD WEB BS 807 RBL 26 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED ACTION #1;[03] REMOVED ACB SUBTHRESHOLD WEB BS. 794-847 RBL 26 WL 156 PER SRM 51-40-02.;[04] LOCATED; DRILLED; DEBURRED; AND INSTALLED NUT PLATES ON NEW ACB SUB THRESHOLD WEB BS 794 TO BS847; RBL 26; WL 156 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG#146A8120; DWG#146A8340.;[05] VERIFIED CORRECTIVE ACTION #4; MEASUREMENT FIELD VERIFIED;[06] OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION 6 OK TO INSTALL;[08] INSTALLED NEW ACB SUB THRESHOLD WEB BS 794 TO BS 847; WL 156 PER DWG 146A8340 AND SRM 51-40-02-0G-0.;[09] VERIFIED CORRECTIVE ACTION #8;[10] VERIFIED CORRECTIVE ACTION #8
